Publications in 2011


 

In Journals:

 
 

1. Rupam Barman, On p-adic properties of certain Mahler coefficients, J. Ramanujan Math. Soc., 26, No.2, pp. 195-202(2011).

2. N. Deka Baruah (with N. Nayak), New hypergeometric-like series for 1/?^2 arising from Ramanujan’s theory of elliptic functions to alternativebase3, Trans. Amer. Math. Soc., 363(2), 887-900, 2011.

3. M. Borah (with B. Borah, B. Gohain, P. M. Saikia and R. K. Dutta), Acid-base equilibrium of Neutral Red in Aqueous Nonionic Surfactant – Polymer Systems, J. Molecular Liquids, 160(1), 50-56, 2011.

4. M. Nath, On the null-spaces of bicyclic singular graphs, Discrete Mathematics, Algorithms and Applications, 3(1) 87-99, 2011.

5. S. Dutta (with P. Dutta), The effect of literacy and bank penetration on financial inclusion in India: A statistical Analysis. http://interstat.statjournals.net/YEAR/2011/abstracts/1104003.php

6. N. Deka Baruah (with K. Ojah), Some congruences deducible from Ramanujan’s cubic continued fraction, International Journal of Number Theory, in press.

7. N. Deka Baruah (with K. Ojah), Analogues of Ramanujan’s partition identities and congruences arising from his theta functions and modular equations, The Ramanujan Journal, in press.

8. M. Borah (with S. K, Singh & U.C. Jha), Comparative Study of Modified Differential Evolution and Genetic Algorithm on Some Nonlinear, Non Convex and Noisy Test Functions, Int. J. Mathematical Modeling, Simulation and Applications, in press.

9. M. Borah (with A. Nath), Inter-district developmental disparities on agriculture in Assam, Jour. Ind. Soc. Ag. Statistics, Accepted.

10. M. Hazarika (with A. Phukan), On hyponormality of Toeplitz operators with polynomial and symmetric type symbols, Bulletin of Korean Mathematical Society, in press.

11. M. Nath, On the spectral radius of unicyclic bipartite graphs, Discrete Mathematics, Algorithms and Applications, in press.

12. B. Deka (with R. Sinha), L^\infty(L^2) and L^\infty(H^1) norms error estimates in finite element method for linear parabolic interface problems, Numer. Funct. Anal. Optim., in press.

13. Dutta, S. (With Dutta, P.),Ranking MFIs in India using TOPSIS , International Journal of Research in Commerce and Management, Vol No. 1, Issue 3. (August).

14. Dutta, S., Modeling NIFTY volatility using GARCH , to appear in International Journal of Research in Commerce and Management.

15. Dutta, S., A Statistical Analysis of daily NIFTY returns, during 2001-11 , to appear in International Journal of Research in Commerce and Management.

16. Haloi, R. ( with D. N. Pandey, D. Bahuguna), Existence and Uniqueness of a Solution for a Non-Autonomous Semilinear Integro-Differential Equation with Deviated Argument, Differ Equ Dyn Syst DOI 10.1007/s12591-011-0099-x.

17. Haloi, R. ( with D. N. Pandey, D. Bahuguna), Existence of solutions to a non-autonomous abstract neutral differential equation with deviated argument, J. Nonl. Evol. Equ. Appl. *2011* (5) (2011) p. 75-90.

18. Barman, R. ( with Kalita. G), Hypergeometric functions and a family of algebraic curves, The Ramanujan Journal (to appear).

19. Barman, R. ( with Kalita. G), Certain values of Gaussian hypergeometric series and a family of algebraic curves, International Journal of Number Theory (to appear).